# SDR P5CA9801218

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Sleeve
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE EXHAUST SLEEVE INNER SKIN DELAMINATED AT 6 O'CLOCK POSITION.  REMOVED AND REPLACED NR 4 ENG EXHAUST SLEEVE ASSY IAW MM 78-11-02.
